# SDR DALA2021092905879

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-211
- Aircraft serial: 8080
- Aircraft time: 10,493 hours, 4,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Out Of Alignment
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

F/CTL FLAPS LOCKED AND F/CTL FLAP SYS 2 FAULT. T/S PER A321 TSM 27-51-00-810-818-A. FOUND LH FLAP TRACK NO.1OUT OF ALIGNMENT. PERFORMED FLAP TRACK ADJUSTMENT PER A321 AMM 27- 54. PERFORMED OPS TEST OF THE FLAP SYSTEM . OPS CHECK OK. (EP 626468) RII COMPLETED QC5223 (518316). C/W ODI CAPTURE AND REPORT PER W/C 0550-9001-A320FAM. (LP# 1963701)
